MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION® TNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION® TNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Model Number DIMENSION® EXL¿ 200
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 07/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc) about falsely elevated cardiac troponin i (tni) results obtained on a dimension exl 200 system.Siemens is evaluating the event.Mdrs 2517506-2020-00227 and 2517506-2020-00228 were filed for the same event.
 
Event or Problem Description
Discordant, falsely elevated cardiac troponin i (tni) results were obtained on a patient's samples on a dimension exl 200 instrument.The discordant results were reported to the physician.The same samples were processed on an alternate non-siemens methodology and lower results were obtained.The patient was sent to a hospital where a ct coronary angiogram, ekg, and a chest x-ray were performed.There are no known reports of adverse health consequences due to the falsely elevated tni results or treatments.
 
Additional Manufacturer Narrative
Mdr 2517506-2020-00227 supplement 1 and 2517506-2020-00228 supplement 1 were filed for the same event.Additional information (10-aug-2020): siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the event.Hsc evaluated the information provided and the instrument data.The instrument data did not indicate any malfunction with the loci¿ detector system, reagent delivery or sample system on the dimension exlanalyzer.The testing data shows that the samples perform differently between reagent lot: eb1045 and ee0345.This pattern of recovery seen is consistent with a patient specific interferent such as an heterophilic antibody.The samples were unavailable for return to siemens.Quality control (qc) and calibration were within expectations at the time of the incident.The cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Original mdr was filed 30-jul-2020.

Brand Name
DIMENSION
Common Device Name
DIMENSION® TNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark, de
MDR Report Key10344772
Report Number2517506-2020-00229
Device Sequence Number13668107
Product Code MMI
UDI-Device Identifier00842768022067
UDI-Public00842768022067
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K081643
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2020
Device Model NumberDIMENSION® EXL¿ 200
Device Catalogue NumberRF621 SMN 10464525
Device Lot NumberEE0345
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/10/2020
Supplement Date Received by Manufacturer08/10/2020
Initial Report FDA Received Date07/30/2020
Supplement Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1